Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Skoal side effects restlessness

Premium Questions

doctor1 MD

My husband took promethazine 25mg at 10 pm. 30 min later he became twitchy, resstless, rubbing his arms. In and out of bed. 330am I gave him benadrl 50 po. he continues ressless. How long does this last. Do I need to take him to the ER .

doctor1 MD

I have been taking 12hr sudafed for 5 days due to a very cold that i caught. I am feeling much better but i think i am having like withdrawls from the Sudafed, I am restless, nausea , tired ...

doctor1 MD

Does Advil pm cause restlessness? It was suggested by my daughter to take it for sleep. I've been .... . . . does the Advil cause restlessness? ...

doctor1 MD

I was on 112.5 of effexor xr . Upped to 150 two days ago. I feel very restless and jittery like I can t sit still. Will this feeling likely go away? ...

doctor1 MD

I take largactil for prophylactic purpose for migraines but think I may have restless legs as a side effect. What can I do or take to stop this? I want to sleep! ...

Public Forum Discussions

doctor1 MD

a days he is becoming little angry and restless. Do you think we need to revist on his medicines ...

doctor1 MD

leg cramping and restlessness about two-three hours after taking the meds and going to bed. Is this a side effect of the medicine and if so, can I simply stop taking the Pravastatin suddenly or do I need ...

doctor1 MD

What are the side effects since I am already on Miraplex for restless legs and Tramadol. The bone ... in Fosamax not the generic. What are the side effects to worry about? ...

doctor1 MD

also. He has been very restless while sleeping and this is the only change in his normal medications ...

doctor1 MD

I m taking methodone - 10MG - 1 tablet at night for restless leg syndrone. I have tried many other mtedications of which I have developed over time a tolerence for and one instance an adverse reaction ...

doctor1 MD

Hi I need a list for the school for the side effects of the medication Keppra I had a good one last ... behavior irritability anxious feeling restless tired hallucinations aggressive behavior things like that I ...

doctor1 MD

earlier. What kind of side effects should we see? This was last night and my wife said she was very restless and was screaming like crazy. This medicine is for a fever and my daughter never acts like this. ...

doctor1 MD

) wondering if this is ok for long term use and side effects. ...I have Restless Leg Syndrome that has become much worse in the past year. I am 69 yr old woman ...

doctor1 MD

I have been on 40mg Latuda for a wk now after 3 mos on 20mg. I did not notice any side effects with the 20mg so my psychiatrist and I decided to increase the dosage. I am curious about the side effects ...

doctor1 MD

I have been taking Ropinirole for RLS / WED for one week. The side effects are building up and am almost bed bound. I want to give the medication chance to reduce the spasms in pelvis, legs, arms, hands ...

Mobile Questions and Answers

doctor1 MD

Hello, If wellbutrin is giving such side effects in starting that you need klonopin to subside them- then it will be better to shift to some other molecule now only. It is consedered a mild molecule and if giving anxiety or restlessness in starting of treatment, I can say from my clinical experience that this is less likely to go. You may shift to escitalopram or sertraline. Dr. Manisha Gopal

doctor1 MD

doctor1 MD